# SDR 98FDEA00552

- Difficulty date: September 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N233FE
- Make and model: Boeing 727247
- Aircraft serial: 21327
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65168431
- Condition: Gouged
- Location: Bs 1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO THE TOP FLANGE OF THE BS 1050 FRAME AT LBL 20, WL 151.  *S/D*   REPAIRED DAMAGE TO THE TOP FLANGE OF THE BS 1050 FRAME AT LBL 20, WL 151 IAW FED-EX SRM 53-10-1.
